Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 7, NWS Jacksonville, FL

January 13, 20115 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jan 13, 2011, 2:10 PM EST for 5 counties in Florida. It took effect at Jan 14, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2011, 2:10 PM EST (19:10 UTC)
In effect from
Jan 14, 2011, 12:00 PM EST
Expired
Jan 14, 2011, 6:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS82 KJAX 131910
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EST THU JAN 13 2011

FLZ020>022-035-141015-
/O.UPG.KJAX.FW.A.0007.110114T1700Z-110114T2300Z/
/O.NEW.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
210 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO
LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS
AND BOTTOM OUT AT AROUND 25 PERCENT.

FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO
6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ023-030-031-036-040-141015-
/O.UPG.KJAX.FW.A.0007.110114T1700Z-110114T2200Z/
/O.NEW.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
210 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO
LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO
6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT.

FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES AGAIN WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND
BOTTOM OUT AT AROUND 30 PERCENT.

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ024-025-032-037-132200-
/O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
210 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR
4 TO 5 HOURS AWAY FROM THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

MKT
4 follow-up statements
603 
WWUS82 KJAX 132237
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EST THU JAN 13 2011

FLZ020>023-030-031-035-036-040-141000-
/O.EXP.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/
/O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
537 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
FRIDAY DUE TO LOW RH VALUES...
...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST FRIDAY. 

ON FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO 6
HOURS AND BOTTOM OUT AT AROUND 25 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$
ECZ
846 
WWUS82 KJAX 140907
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 AM EST FRI JAN 14 2011

FLZ020-021-150015-
/O.NEW.KJAX.FW.A.0008.110115T1700Z-110115T2300Z/
/O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
HAMILTON-SUWANNEE-
407 AM EST FRI JAN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING. 

TODAY...THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA.
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO
6 HOURS AND BOTTOM OUT AT AROUND 20 TO 25 PERCENT.

ON SATURDAY...WARMER TEMPERATURES MAY SUPPORT RED FLAG WARNINGS
WITH RELATIVE HUMIDITIES BELOW 35 PERCENT FOR UP TO 4 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ022-023-030-031-035-036-040-142300-
/O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION-
407 AM EST FRI JAN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. 

FOR TODAY...THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE
AREA. RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT
FOR 4 TO 5 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. AN
EXCEPTION MAY BE OVER EASTERN PORTIONS OF BRADFORD...MARION...AND
ALACHUA COUNTIES WHERE DURATIONS MAY FALL SHORT OF THE REQUIRED 4
HOURS DUE TO A WEAK NORTHEAST FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$
958 
WWUS82 KJAX 141827
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EST FRI JAN 14 2011

FLZ020-021-151000-
/O.UPG.KJAX.FW.A.0008.110115T1700Z-110115T2300Z/
/O.NEW.KJAX.FW.W.0008.110115T1700Z-110115T2300Z/
/O.CON.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/
HAMILTON-SUWANNEE-
127 PM EST FRI JAN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES CONTINUE BELOW 35 PERCENT AND BOTTOM OUT AT AROUND 20
TO 25 PERCENT.

ON SATURDAY...WARMER TEMPERATURES MAY SUPPORT RED FLAG WARNINGS
WITH RELATIVE HUMIDITIES BELOW 35 PERCENT FOR UP TO 4 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ022-023-030-031-035-036-040-142300-
/O.CON.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/
COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION-
127 PM EST FRI JAN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES WILL CONTINUE BELOW 35 PERCENT AND BOTTOM OUT AROUND
25 TO 30 PERCENT. AN EXCEPTION MAY BE OVER EASTERN PORTIONS OF
BRADFORD...MARION...AND ALACHUA COUNTIES WHERE DURATIONS MAY FALL
SHORT OF THE REQUIRED 4 HOURS DUE TO A WEAK NORTHEAST FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

MKT
741 
WWUS82 KJAX 142302
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
602 PM EST FRI JAN 14 2011

FLZ020-021-151415-
/O.EXP.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/
/O.CON.KJAX.FW.W.0008.110115T1700Z-110115T2300Z/
HAMILTON-SUWANNEE-
602 PM EST FRI JAN 14 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SATURDAY.

ON SATURDAY...WARMER TEMPERATURES WILL SUPPORT RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR UP TO 4 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ022-023-030-031-035-036-040-150015-
/O.EXP.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/
COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION-
602 PM EST FRI JAN 14 2011

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

JDS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 13, 9:09 AM EST, 5 hours 1 minute earlier.

Area forecast discussion, Jan 13, 9:09 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
909 AM EST THU JAN 13 2011

.UPDATE...WILL ISSUE A COUPLE UPDATES TO THE HARD FREEZE WARNING
PRODUCT THIS MORNING. FREEZING CONDITIONS WILL LIKELY CONTINUE
BEYOND EXPIRATION TIME AS TEMPS SLOWLY RISE. CURRENT TEMPS ARE IN
MID/UPR 20S IN SE GA AND 28-32 DEG ACROSS NE FL. HIGHS WILL REACH
45 TO 50 DEG THIS AFTN. SKIES ARE CLEAR EXCEPT FOR STRATOCU OFF
THE COAST. KJAX SOUNDING SHOWS A HUGE DRY INVERSION TO NEAR 700 MB
AND EVEN WITH A LOW LEVEL NE FLOW...ANY MARITIME CLOUDS WILL
DISSIPATED BEFORE REACHING LAND. NO SIG CHANGES EXPECTED.

&&

.AVIATION...VFR CONDITIONS.

&&

.MARINE...WINDS CONTINUE TO GUST UP TO 25 KT AT BUOY 41012 AND
MOST RECENTLY 23 KT AT 41008. ALTHOUGH WINDS WILL SLOWLY DECREASE
THROUGHOUT THE DAY...THINK REGULAR GUSTS ABOVE 20 KT WILL PERSIST
INTO THE AFTN...AND HAVE EXTENDED THE SCA FOR OFFSHORE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  45  19  52  22 /   0   0   0   0
SSI  45  29  51  34 /   0   0   0   0
JAX  46  25  54  29 /   0   0   0   0
SGJ  47  31  54  36 /   0   0   0  10
GNV  48  22  57  29 /   0   0   0   0
OCF  50  24  59  30 /   0   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 9 AM EST FRIDAY
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     HARD FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     FLAGLER-ST JOHNS.

     WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR CLAY-DUVAL-
     FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
     CLAY-DUVAL-NASSAU-PUTNAM.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-
     SUWANNEE-UNION.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     MARION-UNION.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COLUMBIA-GILCHRIST-
     HAMILTON-SUWANNEE.

GA...HARD FREEZE WARNING UNTIL 10 AM EST THIS MORNING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 9 AM EST FRIDAY
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

     WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

MKT/PK
Hazardous weather outlook, Jan 13, 10:25 AM EST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EST THU JAN 13 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1025 AM EST THU JAN 13 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HARD FREEZE WARNING TONIGHT FOR MOST OF NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA...

THE VERY COLD AIRMASS WILL REMAIN IN PLACE WITH ANOTHER NIGHT OF
LONG DURATIONS OF SUB-FREEZING TEMPERATURES. LOWS WILL RANGE FROM
THE UPPER TEENS TO LOWER 20S INLAND TO THE MID TO UPPER 20S ALONG
THE COASTAL COUNTIES. A HARD FREEZE WARNING IS IN EFFECT FOR MOST
LOCATIONS. AREAS OF FROST CAN BE EXPECTED AS WELL. SEE THE LATEST
URGENT WEATHER MESSAGE FOR MORE INFORMATION.

THE DRY AIRMASS IN PLACE WILL SET THE STAGE FOR DANGEROUS FIRE
WEATHER CONDITIONS THIS AFTERNOON ACROSS INLAND AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

BELOW NORMAL TEMPERATURES ARE EXPECTED FRIDAY THROUGH SUNDAY
MORNING WITH FREEZES POSSIBLE EACH NIGHT. HARD FREEZE CONDITIONS
WILL BE POSSIBLE ACROSS INLAND AREAS SATURDAY MORNING.

THE DRY AIRMASS IN PLACE WILL SET THE STAGE FOR DANGEROUS FIRE
WEATHER CONDITIONS EACH AFTERNOON ACROSS INLAND AREAS FRIDAY
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/SEC

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 3:18 AM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union11 hr
Jan 13, 4:51 AM ESTHard Freeze WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more28 hr
Jan 13, 4:08 PM ESTHard Freeze WatchJAXBaker, Gilchrist, Suwannee, Union11 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.